MAUDE Adverse Event Report: WELCH ALLYN INC LIFE2000; COMPRESSOR, AIR, PORTABLE

WELCH ALLYN INC LIFE2000; COMPRESSOR, AIR, PORTABLE
Model Number BT-80-0004
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon troubleshooting it was determined the power cord needed to be replaced.Physical damage of a cord would be readily noticeable to the user.The user would notice any integrity issues with the surrounding insultation (outer covering) when plugging or unplugging the device into the electrical outlet.If found to be damaged, the power cord and device would be immediately removed from use.The power supply cords, by design, meet (iec 60601-1-6 usability standard), (iec 60245-1:2003, annex a, designation 53) or (iec 60227-1:1993, annex a, designation 53).Additionally, specific electrical safety standards apply to each product and subsequent applicable usability testing.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this device.A power cord replacement was shipped direct to patient to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
It was reported the power cord was damaged with exposed copper wires.The bed was located at the account.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint #: (b)(4).
 
Event or Problem Description
It was reported the power cord was damaged with exposed copper wires.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint #(b)(4).
 
Additional Manufacturer Narrative
This supplemental report is a correction to the previously submitted mdr.Following communication from the fda regarding incorrect/missing udi numbers, baxter reviewed the subject mdr and determined brand name and udi corrections were required to this mdr in alignment with the gudid.

Brand Name
LIFE2000
Common Device Name
COMPRESSOR, AIR, PORTABLE
Manufacturer (Section D)
WELCH ALLYN INC
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
kayla miller
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key18239689
Report Number1316463-2023-00252
Device Sequence Number19627229
Product Code BTI
UDI-Device Identifier00887761979055
UDI-Public(01)00887761979055(21)121240000836
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBT-80-0004
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Supplement Date Received by Manufacturer11/03/2023
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown